# SDR 96ZZZM1523

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON BULKHEAD FLOOR SUPPORT, FS 1322.  INSTALLED NEW SUPPORT PER SRM 51-01 AND TWA STANDARD PRACTICES.
